A1 Journal article (refereed)
Radó-Kneser-Choquet Theorem for simply connected domains (p-harmonic setting) (2019)


Iwaniec, T., & Onninen, J. (2019). Radó-Kneser-Choquet Theorem for simply connected domains (p-harmonic setting). Transactions of the American Mathematical Society, 371 (4), 2307-2341. doi:10.1090/tran/7348


JYU authors or editors


Publication details

All authors or editors: Iwaniec, Tadeusz; Onninen, Jani

Journal or series: Transactions of the American Mathematical Society

ISSN: 0002-9947

Publication year: 2019

Volume: 371

Issue number: 4

Pages range: 2307-2341

Publisher: American Mathematical Society

Publication country: United States

Publication language: English

DOI: http://doi.org/10.1090/tran/7348

Open Access: Publication channel is not openly available

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/67665


Keywords: complex analysis; functional analysis

Free keywords: harmonic mappings; p-harmonic equation; monotone mappings


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2019

JUFO rating: 2


Last updated on 2020-18-10 at 21:05